PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Inequalities for radial Blaschke–Minkowski homomorphisms

Volume 113 / 2015

Bo Wei, Weidong Wang, Fenghong Lu Annales Polonici Mathematici 113 (2015), 243-253 MSC: Primary 52A20; Secondary 53A15. DOI: 10.4064/ap113-3-2

Abstract

We establish $L_p$ Brunn–Minkowski type inequalities for radial Blaschke–Minkowski homomorphisms, which in special cases yield some new results for intersection bodies. Moreover, we obtain two monotonicity inequalities for radial Blaschke–Minkowski homomorphisms.

Authors

  • Bo WeiDepartment of Mathematics
    China Three Gorges University
    443002 Yichang, P.R. China
    e-mail
  • Weidong WangDepartment of Mathematics
    China Three Gorges University
    443002 Yichang, P.R. China
    e-mail
  • Fenghong LuDepartment of Mathematics
    Shanghai University of Electric Power
    200090 Shanghai P.R.China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image